Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Preface for the special issue on “Geometric Partial Differential Equations and Applications”

Preface for the special issue on “Geometric Partial Differential Equations and Applications”

Thumbnail Image
Download
Name

10.1515_ans-2023-3000.pdf

Description
Published version
Size

164.84 KB

Format

Adobe PDF

Checksum (MD5)

42735da39e23d94ffbdd257f507fb3f5

Author(s)
Lu, Guozhen
•
Ma, Xi-Nan
•
Minicozzi, William
•
Sheng, Weimin
Date Issued
December 31, 2023
Journal
Advanced Nonlinear Studies
Publisher
Walter de Gruyter GmbH
Citation
Lu, Guozhen, Ma, Xi-Nan, Minicozzi, William and Sheng, Weimin. "Preface for the special issue on “Geometric Partial Differential Equations and Applications”" Advanced Nonlinear Studies, vol. 23, no. 1, 2023, pp. 20233000.
Version
Final published version
Abstract
This special issue of “Geometric Partial Differential Equations and Applications” published in de Gruyter journal Advanced Nonlinear Studies (ANS) focusses on recent significant progress in areas connected to fully nonlinear partial differential equations, convex geometric analysis, geometric rigidity, minimal submanifolds, geometric inequalities, and complex geometric analysis, and related topics.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution
https://creativecommons.org/licenses/by/4.0/
Persistent DSpace Link
https://dspace.mit.edu/handle/1721.1/176166
DOI of Published Version
https://doi.org/10.1515/ans-2023-3000
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.